Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 242079, 22 pages
http://dx.doi.org/10.1155/2010/242079
Research Article

Some Remarks on Spaces of Morrey Type

Dipartimento di Matematica e Informatica, Università di Salerno, Via Ponte Don Melillo, 84084 Fisciano (SA), Italy

Received 17 June 2010; Accepted 2 September 2010

Academic Editor: Boris Shekhtman

Copyright © 2010 Loredana Caso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Transirico, M. Troisi, and A. Vitolo, “Spaces of Morrey type and elliptic equations in divergence form on unbounded domains,” Bollettino della Unione Matematica Italiana B, vol. 9, no. 1, pp. 153–174, 1995. View at Google Scholar · View at Zentralblatt MATH
  2. P. Cavaliere, M. Longobardi, and A. Vitolo, “Imbedding estimates and elliptic equations with discontinuous coefficients in unbounded domains,” Le Matematiche, vol. 51, no. 1, pp. 87–104, 1996. View at Google Scholar · View at Zentralblatt MATH
  3. L. Caso, P. Cavaliere, and M. Transirico, “An existence result for elliptic equations with VMO-coefficients,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1095–1102, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. P. Calderon and A. Zygmund, “On the existence of certain singular integrals,” Acta Mathematica, vol. 88, pp. 85–139, 1952. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. N. Kruglyak and E. A. Kuznetsov, “Smooth and nonsmooth Calderón-Zygmund type decompositions for Morrey spaces,” Journal of Fourier Analysis and Applications, vol. 11, no. 6, pp. 697–714, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. N. Kruglyak, “Calderón-Zygmund type decompositions and applications,” Proceedings of the Estonian Academy of Sciences. Physics. Mathematics, vol. 55, no. 3, pp. 170–173, 2006. View at Google Scholar · View at Zentralblatt MATH
  7. C. L. Fefferman, “The uncertainty principle,” American Mathematical Society, vol. 9, no. 2, pp. 129–206, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. F. Chiarenza and M. Frasca, “A remark on a paper by C. Fefferman: “The uncertainty principle”,” Proceedings of the American Mathematical Society, vol. 108, no. 2, pp. 407–409, 1990. View at Publisher · View at Google Scholar
  9. C. Vitanza and P. Zamboni, “Regularity and existence results for degenerate elliptic operators,” in Variational Analysis and Applications, vol. 79 of Nonconvex Optim. Appl., pp. 1129–1140, Springer, New York, NY, USA, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Chen, “Regularity of solutions to the Dirichlet problem for degenerate elliptic equation,” Chinese Annals of Mathematics B, vol. 24, no. 4, pp. 529–540, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. C. T. Zorko, “Morrey space,” Proceedings of the American Mathematical Society, vol. 98, no. 4, pp. 586–592, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. A. Kufner, O. John, and S. Fučík, Function Spaces, Noordhoff International, Leyden, The Netherlands, 1977.
  14. L. C. Piccinini, “Proprietà di inclusione e interpolazione tra spazi di Morrey e loro generalizzazione,” Scuola Normale Superiore di Pisa. Classe di Scienze, 1969. View at Google Scholar
  15. W. P. Ziemer, Weakly Differentiable Functions. Sobolev Spaces and Functions of Bounded Variation, vol. 120 of Graduate Texts in Mathematics, Springer, New York, NY, UA, 1989.
  16. F. Chiarenza and M. Franciosi, “A generalization of a theorem by C. Miranda,” Annali di Matematica Pura ed Applicata, vol. 161, pp. 285–297, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. R. A. Adams, Sobolev Spaces, vol. 6 of Pure and Applied Mathematics, Academic Press, New York, NY, USA, 1975. View at Zentralblatt MATH
  18. M. Troisi, “Su una classe di spazi di Sobolev con peso,” Rendiconti della Accademia Nazionale delle Scienze XL, vol. 10, pp. 177–189, 1986. View at Google Scholar
  19. D. E. Edmunds and W. D. Evans, “Elliptic and degenerate-elliptic operators in unbounded domains,” Annali della Scuola Normale Superiore di Pisa, vol. 27, pp. 591–640, 1973. View at Google Scholar